# SDR 20000407SH003

- Difficulty date: February 15, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Fitting
- Part number: 115620020
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION REVEALED HORIZONTAL STABILIZER LOOSE AT PIVOT SUPPORTS.  REPLACED BOTH LEFT AND RIGHT PIVOT SUPPORT BRACKETS AND BEARINGS AND HARDWARE.  PROBLEM DETERMINED TO BE DUE TO NORMAL WEAR AND POSSIBLE LACK OF LUBRICATION.  (X)
